# SDR KBMA88816

- Difficulty date: September 21, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 12444412
- Part serial: 80K339C
- Condition: Fluctuates
- Location: Tot
- Part time: 639 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHOWS RAPID RISE IN TEMPERATURE, INSTALLED SERVICEABLE UNIT.
